Notre Dame Journal of Formal Logic

Completeness theorems for two propositional logics in which identity diverges from mutual entailment.

Philip Hugly and Charles Sayward

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 22, Number 3 (1981), 269-282.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093883462

Zentralblatt MATH identifier
0417.03004

Mathematical Reviews number (MathSciNet)
MR614125

Digital Object Identifier
doi:10.1305/ndjfl/1093883462

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Hugly, Philip; Sayward, Charles. Completeness theorems for two propositional logics in which identity diverges from mutual entailment. Notre Dame J. Formal Logic 22 (1981), no. 3, 269--282. doi:10.1305/ndjfl/1093883462. http://projecteuclid.org/euclid.ndjfl/1093883462.


Export citation